# SDR 95FDEA01238

- Difficulty date: September 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N263FE
- Make and model: Boeing 727233
- Aircraft serial: 21625
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 694121
- Condition: Corroded
- Location: Bs 741.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (72C207-00), ON SEAT TRACK FLANGE BS 741.5 TO 757.5 LBL 25 WL 208.  REMOVED CORRODED SEAT TRACK EXPANSION LINK, POSITIONED AND INSTALLED NEW SEAT TRACK EXPANSION LINK, LOCATED HOLES AND SECURED WITH FASTENERS IAW FEDEX SRM 53-10-1, 51-10-1, 51-10-2 AND FEDEX MM 51-20-0.
